Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Loinda

AHA+ is burning my face

Hallo guys,

I have started adding AHA+ to my routine and it has burned my face! Is that normal? I used a super small portion of it but it seemed like I may be allergic to it? Has anyone encountered this problem? How did you deal with that?

thank you in advance 

Share this post


Link to post
Share on other sites

I am using AHA+ and I only had the smallest stinging sensation but didn't last not even a week for my skin to be adapted to it. In your case, you might be allergic to it ... severity of the burn should make you decide whether or not it's good on your skin. I would stay away then if the burn is really that bad because I never experienced that feeling even the first time using AHA+. It's rare to be allergic from it tho

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×